# SDR ASOA2015121114216

- Difficulty date: December 11, 2015
- Submitted: December 17, 2015
- Operation: Air carrier
- Aircraft: N371CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10082
- Aircraft time: 30,416 hours, 22,094 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BRACKET WITH STRESS CRACKD BETWEEN BS 349 TO 364 AT LBL 27.  REMOVED BRACKET, PN SH670-33339-1 IAW SRM REF 51-42-006-001-001-A01.  INSTALLED NEW BRACKET IAW SRM REF 51-42-006-001-001-A01 & 51-40-11-001-001-A01.  FABRICATED NEW BRACKET IAW DWG SH670-33339, REV NV DATED 1997- 05.  COMPLIED WITH EC/TC EO 700-53-0 283, PARTS FABRICATION CLEAT, LIGHTNING DIVERTER, PN: SH670-33339-1 AND WRITTEN.
